| Model Number |
IPN050150 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Rash (2033)
| Date of Event |
05/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
It was reported that "patient said she has a rash and the catheter keeps getting clogged due to a uti.Patient also said the tubing kinks and folds and causes back flow".Additional information received states that "the patient was having a lot of discharge causing the catheter to clog.The [doctor] changed them to this catheter and the catheter started kinking and separating from the collection bag.The caregiver stated that the rash was from the overflow of urine not draining into the bag.[the patient] is a quadriplegic".The patient status is reported as "fine".
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.The manufacturing site reports: "as per recommended in ifu, the catheter shall be checked on weekly or periodic basis and the catheter shall be replaced at maximum of indwelling of 29 days and advice of the supervising physician.The materials used to produce the catheter were tested per en iso (b)(4), biological evaluation of medical devices.As reported in bev-0035/20, the catheter was reported to fulfill the requirements for their specified characteristics and performance, under the intended conditions and for its intended purpose of use.As per disclosed by the caregiver, the rashes were developed from the overflow of urine that was not drained into the collection bag.Therefore, this complaint is not confirmed as the rashes were not cause by the biocompatibility of the material or the functionality of the catheter used.".